# SDR 08FDEA01147

- Difficulty date: March 26, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Fuselage
- Part time: 391,140 hours, 23,311 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FR79-80 STRING 26L ATTACH WEB CRACKED REMOVED SHEAR PLATE IAW SRM 51-40-21.  FABBED SHEAR PLATE IAW MAE TRAVLER T8/731840.  LOCATED AND DRILLED IAW SRM 51-40-44, ALODINED IAW SRM 51-20-10.  PRIMED IAW SRM 51-20-10.  INSTALLED SHEAR PLATE IAW SRM 51-40-21.
